RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 286, Number 2, Pages 284–287 (Mi dan8783)  

MATHEMATICS

Optimal strategies in differential games with fixed duration

Yu. S. Ledyaev, E. F. Mishchenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (565 kB)

Bibliographic databases:
UDC: 519.9
Received: 03.06.1985

Citation: Yu. S. Ledyaev, E. F. Mishchenko, “Optimal strategies in differential games with fixed duration”, Dokl. Akad. Nauk SSSR, 286:2 (1986), 284–287

Citation in format AMSBIB
\Bibitem{LedMis86}
\by Yu.~S.~Ledyaev, E.~F.~Mishchenko
\paper Optimal strategies in differential games with fixed duration
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 286
\issue 2
\pages 284--287
\mathnet{http://mi.mathnet.ru/dan8783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=823384}
\zmath{https://zbmath.org/?q=an:0604.90145}


Linking options:
  • http://mi.mathnet.ru/eng/dan8783
  • http://mi.mathnet.ru/eng/dan/v286/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020